Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote hair loss? Louise67

Posted by fallsfall on October 18, 2003, at 15:31:10

In reply to depakote hair loss?, posted by Louise67 on October 17, 2003, at 21:46:35

I had hair loss with Depakote and finally went off of it because of that side effect. It did take some time before the hair loss slowed down (at least a month or two). Try to be patient. I was so aggrivated - I had stopped the med, but my hair was still falling out!!!!!

 

Thread

 

Post a new follow-up

Your message only Include above post


[270610]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:270440
URL: http://www.dr-bob.org/babble/20031015/msgs/270610.html